Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Hypersensitivity reactions to parenteral vitamin K
Autore:
Chung, JY; Ramos-Caro, FA; Beers, B; Ford, MJ; Flowers, FP;
Indirizzi:
Unive,lorida, Coll Med, Dept Med, Div Dermatol & Cutaneous Surg, Gainesvill Univ Florida Gainesville FL USA 32610 rmatol & Cutaneous Surg, Gainesvill Vet Adm Med Ctr, Dermatol & Cutaneous Surg Sect, Gainesville, FL 32602 USAVet Adm Med Ctr Gainesville FL USA 32602 Sect, Gainesville, FL 32602 USA
Titolo Testata:
CUTIS
fascicolo: 1, volume: 63, anno: 1999,
pagine: 33 - 34
SICI:
0011-4162(199901)63:1<33:HRTPVK>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
ADVERSE SKIN REACTION; PHYTONADIONE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Ramos-Caro, FA Univ,Florida, Coll Med, Dept Med, Div Dermatol & Cutaneous Surg, POB 100277 Univ Florida POB 100277 Gainesville FL USA 32610 POB 100277
Citazione:
J.Y. Chung et al., "Hypersensitivity reactions to parenteral vitamin K", CUTIS, 63(1), 1999, pp. 33-34

Abstract

Cutaneous hypersensitivity reactions to vitamin K are rare. They occur almost exclusively with fat-soluble vitamin K (K-1). The lesion is most commonly a pruritic, indurated plaque at the site where the vitamin was injected. Most plaques resolve within 4 to 8 weeks without sequelae, but some progress to produce scar-like changes that may last for years.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 01:42:45